I have been a TYPE II diabetic now for a few years....all is under control pretty well except for lately ...The last 3 weeks i have been in complete agony from hives....legs, feet. back....arms....total body...The hives move around and like other ppl.. i have tried everything under the sun to stop it....mine starts with burning... i feel like my body is on fire...it radiates heat...even turns red...then the itching starts and before long i have the hives...looks more like welts...i am going crazy....i find benedryl helps but i have to keep taking it...then if i am still itching i use lanacaine....Can anyone out there tell me why this is happening...Im in complete misery...thank u....Dakotas
I have racked my brain for weeks trying to think of what could be doing this...even thought about laundry detergent and other things like that...but i have done nothing different and diet is the same....so that really only leaves it to the diabetes alothough nothing like this has surfaced in the past ....All i know is i am in complete misery from this...
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.